# SDR CA120325001

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,579 hours
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT TEST AFTER MAINTENANCE THE LANDING GEAR WOULD NOT FULLY RETRACT AND THE C/B DEACTIVATED THE DRIVE. THE EMERGENCY EXTENSION LEVER WAS FOUND TO BE ENGAGED, THE LEVER WAS DISENGAGED THE LANDING GEAR WAS SELECTED TO DOWN AND C/B WAS RESET. THE LANDING GEAR EXTENDED AND LOCKED DOWN THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE LANDING GEAR AND RETRACTION SYSTEM AND REPLACED THE GEARBOX ASSEMBLY.
